# SDR FDEA202002270396

- Difficulty date: February 27, 2020
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N132FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42721
- Aircraft time: 7,154 hours, 2,873 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Former
- Part number: 114T21703
- Condition: Cracked
- Location: Rt Nr 7 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LE BEHIND SLAT 7 NOSE FORMER IS CRACKED AT FASTENER HOLE.   REMOVED, FABRICATED, AND REPLACED RT WING FIXED LE NOSE FORMER IAW DWG 114T2170, DWG 114T2240 REV A AND SRM 51-40-02-OG.
